An intrinsic Liouville theorem for degenerate parabolic equations

Eduardo V. Teixeira, José Miguel Urbano

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We show that weak solutions of the degenerate p-Laplace equation ut - div ({pipe}∇u{pipe}p-2∇u) = 0, p > 2 in the whole space are constant if their growth at infinity is properly controlled in an intrinsic manner. © 2014 Springer Basel.
Original languageEnglish (US)
Pages (from-to)483-487
Number of pages5
JournalArchiv der Mathematik
Issue number5
StatePublished - Jan 1 2014
Externally publishedYes

Bibliographical note

Generated from Scopus record by KAUST IRTS on 2023-02-15

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'An intrinsic Liouville theorem for degenerate parabolic equations'. Together they form a unique fingerprint.

Cite this